I agree with Gretchen on two counts: 1. anxiety is miserable , and 2. control freak and ms sheesh what a mix (i happened to be one also).
Ive been on copaxone for awhile but consistently not long enough to tell you if the anxiety attacks ive had lately are coming from that or from all im going through. Keeping in mind that MS is stressful enough, then add any new thing (good or bad) and you can get an ugly mix. Now the thing about
good is alot of people dont associate good thinigs with stress, when they actually can cause more than bad things at times. An example would be expecting a guest at your home. The cleaning, making the guest room up , shopping for the food that you will serve, planning or just anticipating their arrival..all of these things can lead up to Stress and Anxiety. Either way its not a pretty thing to feel.
I've had 3 panic attacks that is not usual for me in the past 2 weeks (i have had more stress also), but still these attacks did seem to come on in the middle of nothing. Not even worrisome thoughts. I didn't think of copaxone and keep in mind im certainly not a pro at this, i think most of the copaxone warnings happen within a certain time frame of the shot. Some can happen a little later than per sey the 15 minute/30 minute guideline.
Id suggest to try and time when you take your shot to when the next attack occurs to see if there is correlation. Copaxone has less side effects than the other medicines and although its possible, if its outside of an hour from taking your shot, i would think it is from stress.
Taking medicine on top of medicine--sigh. It can be a very real and bad issue. The problem here though is that when anything alters your normal function is when to see what can be done. Since your neuro seems a little hard to reach (not physically)id consult my gp or maybe even a counselor after i called the support system of copaxone.
Taking one medicine to cure another is not a good approach, but if you have copaxone as your only choice it might be a thing that could be taken for a small amount of time? Then weaned off of. You seem very sensible and I've no doubt that you would make sure you were weaned.
These are all just suggestions. Id time it by the injection/call Copaxone support (cant think of name how good is that?) /call gp for advice and if the first areas didnt reveal anything Id see a counselor. There are counselor's that do not use medicine. You can always opt for that.
In the meantime, i know its hard. I hate anxiety and that's probably why it hangs around....i hope yours is shortlived and im sure it will be. Might just be a hurdle..sometimes shining less light on something keeps it from growing bigger. Just an idea!
Every day brings us closer to what we reach for .........in all things.